# SDR FDEA200711194847

- Difficulty date: November 19, 2007
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC60391
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD ELEVATOR OUTER RIB WITH 1/4 INCH CRACK ON RIB AND LOWER SKIN.  REPAIRED AREA IAW SRM 55-10-00 FIG 8 VOL I.
